# SDR DALA2023090507194

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS ON CUSP WEP BTW STA Y=655 TO STA Y=696, X=44 TO X=60 AT LH CABIN PAX. SUMMARY OF NRC 00324: CUSP WEB STA Y=655 TO Y=715 X=44 TO X=60 WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4 FIG 226 AND DWG 9910151 REV "CH". (LP #2951562)
